# SDR U2RA201705150001

- Difficulty date: May 15, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 72,604 hours, 22,071 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141N5150
- Condition: Cracked
- Location: Bs 365
- Part time: 72,604 hours, 22,071 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 365, BL 0,  ABOVE NOSE GEAR BOX HAS A BROKEN STRAP.    REMOVED AND REPLACED THE STRAP IAW SRM 53-00-51,  SRM 53-00-51, SRM 53-00-51, SRM 51-40-02, AND SRM 53-00-51-2R-12.
